Translator Disclaimer
July 1993 The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices
Carlos E. Kenig, Gustavo Ponce, Luis Vega
Duke Math. J. 71(1): 1-21 (July 1993). DOI: 10.1215/S0012-7094-93-07101-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • July 1993
Back to Top